# SDR AALA200801410

- Difficulty date: May 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Inoperative
- Location: Lt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T160/26MAY.  SLAT ASYMMETRY MESSAGE ON APPROACH.  LANDED JFK WITHOUT INCIDENT.  REPLACED NR FOUR SLAT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
